# SDR 96FDEA01184

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Lugs
- Part number: 65162261
- Condition: Corroded
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0088 AND 021, NR 2 K-FLAP CENTER HINGE LUGS UPPER AND LOWER FASTENERS HAVE CORROSION.  *S/D*  REMOVED K-FLAP AND REPLACED IAW FEDEX MM 27-81-1.
